# SDR MASA200600456

- Difficulty date: February 14, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,400 hours, 15,188 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: M880574039
- Condition: Faulty
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6114 PHX - A SERVICE DOOR INDICATION INOP.  MX REPLACED A FAULTY SWITCH.
